I have been on viibryd for three days now. My psychiatrist doctor gave me a month supply to see how would I do on viibryd. I am taking the first week of 10 mg of viibryd. I am feeling hungry more often, but from being on viibryd for the first 2 days I have lost 2 lbs so far! Its strange because I feel really hungry at times, but I do my best to control of what I eat, and how much I eat. I'm not sure if its the medication it self making me loose weight even if I feel hungry or what is it?? I also wonder if by the time I hit the 20 mg or maybe the 40 mg would it change my appetite? As anyone experienced this at all? Could it change in my appetite by taking a higher dosage (mg) of viibryd?? Please help! I am also taking amphetamine and the amphetamine would usually make me loose my appetite. But I seriously think that its the medication of viibryd increasing my appetite. Which if it is then I will rather stop, because it will actually make me feel more depressed for gaining more weight.
Hi, marredon! Just my opinion, but I think it's way too early to be worrying about a change of a couple pounds after only a couple days. And waaaaay too early to be thinking about making a decision that could affect your life.
While most people find their weight fluctuates on Viibryd, very few gain weight and quite a few lose weight. Give it time.
Worst case scenario there are many medications you can try that are weight neutral and when you're in a better frame of mind I hope you'll see that your health and happiness are more important than vanity.
Good luck to you. WCV
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2014 • 2 answers
Posted 27 Sep 2015 • 6 answers
Posted 30 Jan 2017 • 4 answers
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 4 answers
I'm switching from Zoloft to Viibryd & having more anxiety. Is this a normal part of switching SSRI?
Posted 19 Jun 2017 • 1 answer